Random non-linear wave equations: Smoothness of the solutions

Rene A. Carmona, David Nualart

Research output: Contribution to journalArticle

62 Scopus citations

Abstract

We show existence and uniqueness for the solution of a onedimensional wave equation with non-linear random forcing. Then we give sufficient conditions for the solution at a given time and a given point, to have a density and for this density to be smooth. The proof uses the extension of the Malliavin calculus to the two parameters Wiener functionals.

Original languageEnglish (US)
Pages (from-to)469-508
Number of pages40
JournalProbability Theory and Related Fields
Volume79
Issue number4
DOIs
StatePublished - Nov 1 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Analysis
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Random non-linear wave equations: Smoothness of the solutions'. Together they form a unique fingerprint.

  • Cite this